Smoothing Noisy Data with Spline Functions.
Numerische Mathematik, Tome 24 (1975), pp. 383-394
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{NUMA_1975__24_132351,
author = {G. Wahba},
title = {Smoothing {Noisy} {Data} with {Spline} {Functions.}},
journal = {Numerische Mathematik},
pages = {383--394},
year = {1975},
volume = {24},
zbl = {0299.65008},
url = {http://geodesic.mathdoc.fr/item/NUMA_1975__24_132351/}
}
G. Wahba. Smoothing Noisy Data with Spline Functions.. Numerische Mathematik, Tome 24 (1975), pp. 383-394. http://geodesic.mathdoc.fr/item/NUMA_1975__24_132351/